# SDR QXEA021447

- Difficulty date: September 9, 2002
- Submitted: September 18, 2002
- Operation: Air carrier
- Aircraft: N366PH
- Make and model: Dhav DHC8202
- Aircraft serial: 510
- Aircraft time: 9,592 hours, 13,390 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Strut
- Condition: Chafed
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- NR 2 ENGINE LOWER OUTBOARD STRUT IS CHAFED ON INNER SURFACE.  REPAIRED IAW DHC-8 RD 8-54-036.
